ELTO

Change in Urine Color - 尿の色の変化 -

新規登録をしてオンライン英会話レッスンを受けよう!

新規登録をするとこの動画の続きをご覧いただけます!

メールアドレスで登録する

会員の方はこちら

Dialogue 

Daniel :      Hello, thanks for calling Healthwise Community Hospital. I’m Daniel, today’s Pharmacist. How can I help you?
Mrs. Rice: Hi, this is Linda Rice. 
Daniel :    What can I do to help you?
Mrs. Rice: I am worried about the unusual color of my urine.
Daniel :      Abnormal urine color may be caused by infection, disease, medications, or the food we eat. What is the urine color and when did you first notice the discoloration?
Mrs. Rice It turned red-orange when I started taking Dr. Luke’s prescribed medication, Rifampin. 
Daniel :  Rifampin can cause color changes in urine and stool. That is to be expected with this medication.
Mrs. Rice: Should I stop taking the medication?
Daniel :      Take the medication exactly as prescribed unless there are other symptoms that Dr. Luke needs to check right away.
Mrs. Rice: I don't have any other unusual problems. Thank you for your advice. 
Daniel: Don’t hesitate to call again Mrs. Rice. 
Mrs. Rice Bye.

Think about it

  1. What is the side effect of Rifampin?
  2. When should Mrs. Rice see her doctor?
  3. Have you had urine discoloration? What was the cause?

Let's Practice

Practice the dialogue with your teacher.

You are the hospital pharmacist and your teacher is the patient.

Vocabulary

  Medical Terms Words/Phrases
Nouns Rifampin /discoloration cause
Verbs   notice / expect / discontinue
Others   unless / don’t hesitate
課題
提出方法
提出期限
提出

第1問 : 配点1 What makes Mrs. Rice feel anxious?
1:Unusual urine color
2: Extremely high fever
3:Rapid increase in weight,

第2問 : 配点1 What color is Mrs. Rice’s urine color?
1:Yellow green
2: red orange
3:pale orange,

第3問 : 配点1 Which is true of Rifampin?
1:It can cause the discoloration.
2:It can cause the discoloration.
3: It is completely harmful to human body.,

第4問 : 配点1 How many unusual problems does Mrs. Rice have except color changes in urine?
1:Only one
2:A lot of
3:None,

第5問 : 配点1 What does Daniel tell Mrs. Rice to do?
1:To continue taking Rifampin
2:To see another doctor
3:To hesitate to call her again,

新規登録をしてオンライン英会話レッスンを受けよう!

新規登録をするとこの動画の続きをご覧いただけます!

メールアドレスで登録する

会員の方はこちら